News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: re-occuring nausea/vomiting/abdominal pain


 Girl2313 - Wed Mar 05, 2008 8:35 pm

Hi, I am a 23 year old female and for the past 2 days now I have had re-occurring nausea/vomiting. It started after Monday at work, I didn't have anything to eat since breakfast and then had an energy drink. By the time I got home my stomach was pretty upset but I figured I just needed to eat something substantial. (Pasta)
I only felt worse, vomited multiple times, could only barely drink sips of water after that and had very bad abdominal pain (in the mid to left abdomen) throughout the night. I took the next day off to rest, only ate a little. Today I ate some breakfast and went to work but after a few ours was once again nausea/vomiting, I can't seem to keep anything down. And even after vomiting I do not feel better.
The abdominal pain has seemed to subside, but I do not understand what this could be. Right now I have almost constant nausea and stomach pain. In addition, my back aches probably from dehydration I'm thinking.(Don't know if thats relevant). I have read through some other posts and questions but I can't find an answer I'm looking for.
Could it just be stomach flu of some kind?
I did take plan B on the 28th of Feb, could that be making me sick?
 Debbie Miller, RN - Thu Apr 10, 2008 5:22 pm

User avatar Hello,
I trust you are doing better by now. It is possible to have side effects from plan B due to the high level of hormones. Of course it is also possible you picked up some kind of virus that had to work its way through your system. It can also be related to another underlying condition so if it continues you should see your provider. Dehydration is something to avoid so if you can't keep anything down it is necessary to find the source, replace fluids and have anti-nausea medication.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here